# SDR FDEA201010013855

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A2531378920000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FRAME 11 AND FRAME 12A AT BUTT LINE Y-953 AND Y-450 IS BENT   AND SUPPORT ANGLE IS MISSING.  LOCATED SUPPORT ANGLES   AND FABRICATED PARTS IAW DRAWING, REMOVED BENT ANGLE AND LOCATED AND DRILLED FABBED ANGLES IAW SRM 51-40-44, INSTALLED PARTS BETWEEN FRAME 11 AND FRAME 12 A  AND BETWEEN BUTT LINE Y-953 AND Y-450 IAW SRM 51-72-10.   REPROTECTED ALL PARTS IAW SRM 51-21-10 & 51-75-10. WORK WAS ACCOMPLISHED ON N01361 UNDER WO 00048963. THIS IS A MAJOR REPAIR PER FEDEX GMM 6-02-100.
